# SDR UPS06547214

- Difficulty date: April 15, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 21,912 hours, 14,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143N10025
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEVELING COMPOUND MISSING ON INNER LOWER FUSELAGE.  CLEANED AREA IAW AMM 20-38-84/201 AND APPLIED LEVELING COMPOUND IAW AM M 51-41-00-952-018.
